# SDR DALA2021021100814

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 67,165 hours, 8,446 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3356 EMERGENCY LIGHT MESSAGE "ESCAPE SLIDE LT". CORRECTIVE ACTION: T/S AND FOUND L4 SLIDE TO BE BAD REMOVED AND REPLACED SLIDE PER AMDS. (7025216)
